# SDR DJFA201811129001

- Difficulty date: October 19, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N366FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500326
- Aircraft time: 2,234 hours, 1,622 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO RIGHT ENGINE VIBE AT FL450. ENGINE ITT TEMP EXCEEDED RED LINE. RECEIVED AN E2 CAS AND NO DISPATCH. RAN CHECKLIST, PULLED RIGHT THROTTLE TO IDLE AND ENGINE STABILIZED. AIRCRAFT LANDED WITHOUT INCIDENT. TACCOMPLISHED FADEC DOWNLOAD AND DATA INDICATED ON ITT. EXCEEDANCE HAD OCCURED FOR AN EXTENED PERIOD THAT WAS IN EXCESS OF ALLOWABLE PARAMETERS. RECEIVED DIRECTION FROM PRATT + WHITNEY TO REMOVE # 2 ENGINE FROM SERVICE.
